# SDR DALA2024042904764

- Difficulty date: April 27, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N378DA
- Make and model: Boeing 737832
- Aircraft serial: 30265
- Aircraft time: 74,473 hours, 30,074 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strake
- Part number: UNKNOWN
- Condition: Handler Error
- Location: Rt Winglet
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5797492) WHILE PULLING INTO THE GATE LEFT LOWER WINGLET STRUCK CATERING TRUCK. R/R LH WINGLET STRAKE ASSY PER B737 CMM 57-31-00 NO DAMAGE TO THE WINGLET NOTED.
